# SDR ASAA2013102796243

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 20,635 hours, 6,434 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ALLOWS MACH TO INDICATE .02 GREATER THAN SELECTED BEFORE BEGINNING TO REDUCE THROTTLE.  EXAMPLE SET TO .76, SPEED WENT TO .785 NEAR REDLINE BEFORE REDUCING. FL 360, TAT -21.  WORKED OK ON APPROX FOR HOLDING INDICATED AIRSPEED.  ACFT GROUNDED.  NO INFLT FAULTS, A/T CURRENT STATUS AND A/T SERVO MOTOR TESTS GOOD.  NO HISTORY LAST 60 DAYS PLUS.
